# SDR DALA2023010508532

- Difficulty date: December 30, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 17,290 hours, 8,297 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frms 66-68 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CENTER FITTING LOCATED BETWEEN FR66 TO FR68 AND STR23L AFT GALLEY AREA (SSI 534147). REPLACED CENTER FITTING LOCATED BETWEEN FR66 TO FR68 AND STR23L AFT GALLEY AREA ASPER A321 SRM 51-42-11-801 AND DWG # D53480505SHEET 8; ISSUE: EY; RELEASE DATE:21-MAR-22. TOOK MEASURES OF CORRODED AREA ARE: P1 L=3.289 INCHES, W=0.526 INCHES AND P2 L=3.230INCHES, W=0.398 INCHES.
